# SDR SWIA200413837

- Difficulty date: September 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 6,049 hours, 4,656 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LT SIDE EMERGENCY LIGHTS (OUTSIDE) ARE OUT.  REMOVED AND REPLACED LT FORWARD EMERGENCY LIGHT LAMP.  OPERATIONAL CHECK GOOD.
